# SDR 98ZZZX38

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8262D
- Make and model: Lkheed T33A
- Aircraft serial: CE1645
- Engine: Cont IO520BB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolts
- Condition: Loose
- Location: Lower Case
- Part time: 925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL SUMP QUICK DRAIN WOULD NOT OPEN.  REMOVED QUICK DRAIN TO TROUBLESHOOT AND FOUND LOOSE BOLT LAYING ACROSS DRAIN HOLE IN OIL PAN.  REMOVED OIL PAN AND FOUND 3 EACH .25 INCH FLANGE BOLTS AND 1 EACH .3125 INCH THROUGH-BOLT LYING IN PAN ALONG WITH NUTS AND WASHERS.  ALL OTHER CASE (LOWER) BOLTS WERE LOOSE ENOUGH TO ROTATE.  SUBMITTER STATED MOST LIKELY WAS NEVER TIGHTENED PROPERLY AT FACTORY.  SHOULD HAVE BEEN TORQUED PROPERLY AND LOCKWASHERS OR TABS INSTALLED.  THIS ENGINE HAS 925 HOURS SINCE NEW.  MFG DATE 1992.
